Reply
bleeding between periods with paragard *TMI* wombie 4 kids; Zimbabwe 73281 posts
6th Dec '12

If you have or have had paragard and experienced bleeding, or as internet sources call it "spotting", in between periods......can you tell me what that bleeding was like? Was it just a little spotting? or was it like a light menstrual flow that lasted a couple of days?



I had my last period on November 14th or 15th. I have a pretty regular 28 day cycle, so that would make my next period due around December 13th. I started spotting a little bit on Monday night and by Tuesday morning the flow was like a light to moderate period. Here's where I'm going to get a little g*****c/tmi-ish so I apologize. At first the bleeding was pinkish then it changed to more reddish but I was also having stringy dark red, almost black clotty stuff. It continued like a light period until yesterday and today it's gone.



So if you've had the bleeding between periods that's associated with paragard, was it like this? I'm trying to figure out if this is the "normal" spotting that sometimes happens with an IUD or if it's some other kind of weirdness.



Thanks :)

Little_Discourage 2 kids; 4 angel babies; Kansas 31498 posts
6th Dec '12

I literally just experienced this yesterday and into today. My period ended 9 days ago.



I took a pregnancy test after reading some experiences and keep getting super faint lines.

diiamondchula 18 kids; Toms River, New Jersey 754 posts
6th Dec '12

does sound normal to me.....

wombie 4 kids; Zimbabwe 73281 posts
6th Dec '12
Quoting Little_Discourage:" I literally just experienced this yesterday and into today. My period ended 9 days ago. I took a pregnancy test after reading some experiences and keep getting super faint lines. "


:shock: like faint positive?



I'm gonna go ahead and pretend I didn't read that. I would die.....like literally, if I got pregnant.

wombie 4 kids; Zimbabwe 73281 posts
6th Dec '12
Quoting diiamondchula:" does sound normal to me....."


it DOES sound normal? or did you mean doesn't?

Little_Discourage 2 kids; 4 angel babies; Kansas 31498 posts
6th Dec '12
Quoting wombie:" :shock: like faint positive? I'm gonna go ahead and pretend I didn't read that. I would die.....like literally, if I got pregnant."


I don't really know. In my head it's logically impossible for me to get pregnant, having just had a period.. I didn't even think about it until I looked up the bleeding between periods with Paragard and read other's experiences with it. I've had spotting before and this is just different. Coupled with the cramping and pain on the left side of my abdomen, some weight gain, etc. I got worried and took a test last night and this morning. I compared the first one to the first 9DPO test I took with my last son and they look the same. :? The one this morning is definitely more noticeable.

wombie 4 kids; Zimbabwe 73281 posts
6th Dec '12
Quoting Little_Discourage:" I don't really know. In my head it's logically impossible for me to get pregnant, having just had a ... [snip!] ... to the first 9DPO test I took with my last son and they look the same. :? The one this morning is definitely more noticeable. "


freakin weird.



because even if what you're experiencing is implantation bleeding, you shouldn't be getting a positive test yet......I mean, unless you're pregnant and the period you had 9 days ago wasn't a period :x



ugh, I hope you figure out what's going on soon!



I don't think I'm pregnant, I won't even entertain the thought :lol: I just want to know if this is the typical spotting people get with paragard or if it's something else I should talk to my doc about. I have an appt on the 13th for a pap so I'll mention it to her then.

Little_Discourage 2 kids; 4 angel babies; Kansas 31498 posts
6th Dec '12
Quoting wombie:" freakin weird. because even if what you're experiencing is implantation bleeding, you shouldn't be ... [snip!] ... or if it's something else I should talk to my doc about. I have an appt on the 13th for a pap so I'll mention it to her then."


I'm worried it's ectopic, if anything. Which would explain the pain I'm having on the left side of my abdomen. It would also explain why I've still had a period and the "spotting". I hate this. I was never worried about it with Mirena, but hated that thing. I've loved Paragard, but now I'm paranoid.

Elsie Williams Due February 18 (girl); 1 child; Virginia 1 posts
1st May '13
Quoting Little_Discourage:" I'm worried it's ectopic, if anything. Which would explain the pain I'm having on the left side of my ... [snip!] ... I hate this. I was never worried about it with Mirena, but hated that thing. I've loved Paragard, but now I'm paranoid. "

Any update on your situation? :shock: